# SDR FDEA202206241785

- Difficulty date: June 24, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH LOWER FUSELAGE SKIN WAS FOUND DENT FR67 STGR35 ACCOMPLISHED THE CATE.B DOUBLER REPAIR TO THE LH FUSELAGE SKIN I.A.W A300-600 SRM 53-  10-12-201 PARA.5 PAGE.343-346 FIG.224(SHEET-4) & 53-17-12-001 PAGE.42-43 & SRI:53-10-12-201   IIR:53-10-12-2-004-00 PARA.3D TABLE.208
